Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking sizodon, lonazep, yet suffers with aggressive behavior. How long should the medicines be taken?

my 24 yrs sister taki sizodon 4mg(daily 1 tablet) and lonazep 1mg(sos). she is suffering from aggressive behaviour sometimes she starts abusing her father for no reason.. talks very dirty language for small silly reasons. i just want to ask how long she needs to take this medicine and can this medicine cure her completely
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your sister is likely to be suffering from a psychotic disorder called Schizophrenia. This is a chronic, relapsing mental illness which can be controlled with medication but not completely cured. If her symptoms are still present despite this dosage of medication, then she may need an increase in dosage or other some medication also. She would be needing to take these medication for long durations and keep having regular follow-ups, otherwise her symptoms may relapse again.
Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor